# SDR ASAA2016051916948

- Difficulty date: May 19, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 69,086 hours, 39,620 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465745
- Condition: Dented
- Location: Bs 1121
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FRAME AT BS 1121 LBL 25 WL 285. ACFT GROUNDED.  REPAIRED FRAME AT BS 1121, LBL 25, WL 285 IAW SRM 51-70-11.
